# SDR 95ZZZW276

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194AE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Intake Duct
- Part number: NH24668081
- Condition: Failed
- Location: Rt Eng Inlet
- Stage of operation: DE
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

THE RT INTAKE HT CYCLING TO OVERTEMP CONDITION.  INTAKE MAT CAUGHT ON FIRE, CREW SHOT FIRE BOTTLE THEN SHUTDOWN THE ENGINE.  FIRE WENT OUT SHORTLY AFTER ENGINE WAS SHUTDOWN.  CFR MET ACFT AND TAXIED TO TERMINAL.  LANDED WITHOUT FURTHER INCIDENT.  REPLACED LOWER DUCT ASSY OPS CHECK GOOD.  ALSO, REPLACED ENGINE FIRE BOTTLE.
